# SDR TRAX200800592

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- Aircraft time: 32,589 hours, 36,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED ASD EMERGENCY LIGHT ASSY IAW ATR 72 JIC 33-51-05.  CHECKED GOOD.
